The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Tivicay and fatigue?

Sep 29, 2013

I was just switched from Isentress to Tivicay, so I could do a once-a-day regimen. It's been about 3 days and I'm having really bad fatigue.

Of course "fatigue" is a possible symptom of nearly every medication on the planet, but I wonder if you have heard any similar reports.

I will contact my ID doc and explain what's going on, perhaps it's something that resolves after a few days?

Prior to this I was on Intelence, Isentress, Truvada. The first two being twice a day. Now it's once a day dosing for: Intelence, Truvada and Tivicay. It's not yet clear whether you can do once-a-day on the Isentress.


Response from Dr. Henry

Fatigue when starting dolutegravir (Tivicay) has been reported but is not a common feature. If the Tivicay is responsbile I would be surprised if it persists so would try to hang on for another1-2 weeks and observe for other symptoms and for the direction the fatigue is taking. KH

mild nausea in the morning from stribild

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint